# SDR 06FDEA2068

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 24,358 hours, 11,687 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Regulator
- Part number: 32142368
- Part serial: P236C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,187 hours, 1,197 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 1 REV UNLK ILLUMINATED ON TAKEOFF ROLL, REJECTED TAKEOFF, WHEN THROTTLES PULLED TO IDLE REV UNLK LIGHT ENGINE NR 1 EXTINGUISHED.  REJECTED TAKEOFF AT APPROX 6O KTS.  REMOVED AND REPLACED NR 1 ENGINE PRESSURE REGULATING AND SHUTOFF VALVE AS PER AMM 78-31-05-4-03.  OPS TEST OK, 78-13-11 P BLOCK 501.  MOVED A/C TO TAXIWAY PERFORMED HIGH POWER RAN PER JRH.  NO REV UNLOCK  ILLUMINATION OCCUR.  A/C OK.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 3214236-8, POS 1, SRL P-236C, TAG 0519A3, ON MFG 3214236-8, SRL 369C TAG 6A9488.
